# SDR DALA1144963115

- Difficulty date: July 26, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 31,182 hours, 15,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN RT AFT CORNER STRUCTURAL SUPPORT PLATE BET FR69 - FR70.  CORRODED UPPER & UNDERNEATH SURFACES.  BLENDED CORRODED AREA DIMENSION L=2.700" W=2.0" D=0.035" NO ALLOWABLE DAMAGE ESTABLISHED IAW A319 SRM 53-41-17.  REMOVED SUPPORT PLATE IAW A319 SRM 51-42-11 P/N D5347112320300, INSTALLED NEW SUPPORT PLATE IAW A319 SRM 51-42-11.
